# SDR WX0A2024110132209

- Difficulty date: October 29, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N307NV
- Make and model: Airbus A319-112
- Aircraft serial: 2427
- Aircraft time: 52,520 hours, 33,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) LH1 CABIN WALL MOUNTED EMERGENCY EXIT MARKER LIGHT INOP / REMOVED AND REPLACED CABIN WALL MOUNTED EMERGENCY EXIT MARKER LIGHT (LH1) IAW AMM 33-51-13-000-001A. OPS CHECK GOOD"
